MathSciNet Relay Station
MathSciNet bibliographic data
MR298501 (45 #7553) 47H10
Kirk, W. A. On successive approximations for nonexpansive mappings in Banach spaces. Glasgow Math. J. 12 (1971), 6–9.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement